# SDR UALA2011032801461

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 67,224 hours, 25,367 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR LIKE ACETONE VERY STRONG AROUND ROWS 11 &12 AND THROUGHOUT CABIN.  REPLACED LEFT AND RIGHT RECIRCULATION HEPA FILTERS PER MM.
